RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 59, Issue 5  


Integral structures in algebraic tori
V. E. Voskresenskii, T. V. Fomina
3
A description of characteristic classes of real submanifolds in complex manifolds via RC-singularities
A. V. Domrin
19
On elementary theories of integer linear groups
V. G. Durnev
41
A generalization of the method of least squares for operator equations in some Frechet spaces
D. N. Zarnadze
59
On a weak extremum principle for a second-order elliptic system
L. I. Kamynin, B. N. Khimchenko
73
Bisymmetric Riemannian spaces
I. L. Kantor, A. I. Sirota, A. S. Solodovnikov
85
Analogues of Kloosterman sums
A. A. Karatsuba
93
Sets of regular growth of functions in a half-plane. II
K. G. Malyutin
103
Invariant subspaces of some function spaces on symmetric spaces. I
S. S. Platonov
127
On the asymptotics of the solution to the three-dimensional problem of flow far from streamlined bodies
L. I. Sazonov
173
A continuously differentiable discontinuous function on the space $D$
M. O. Smolyanova
197
On the structure of residue currents and functionals orthogonal to ideals in the space of holomorphic functions
V. M. Trutnev, A. K. Tsikh
203
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019